On the Schwab-Borchardt mean. II.

Neuman, Edward; Sándor, József

Mathematica Pannonica (2006)

  • Volume: 17, Issue: 1, page 49-59
  • ISSN: 0865-2090

How to cite


Neuman, Edward, and Sándor, József. "On the Schwab-Borchardt mean. II.." Mathematica Pannonica 17.1 (2006): 49-59. <http://eudml.org/doc/222546>.

author = {Neuman, Edward, Sándor, József},
journal = {Mathematica Pannonica},
keywords = {inequalities; Seiffert means; -hypergeometric functions; Ky Fan type inequalities; -hypergeometric functions},
language = {eng},
number = {1},
pages = {49-59},
publisher = {University of Miskolc},
title = {On the Schwab-Borchardt mean. II.},
url = {http://eudml.org/doc/222546},
volume = {17},
year = {2006},

AU - Neuman, Edward
AU - Sándor, József
TI - On the Schwab-Borchardt mean. II.
JO - Mathematica Pannonica
PY - 2006
PB - University of Miskolc
VL - 17
IS - 1
SP - 49
EP - 59
LA - eng
KW - inequalities; Seiffert means; -hypergeometric functions; Ky Fan type inequalities; -hypergeometric functions
UR - http://eudml.org/doc/222546
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.